# SDR REXA2013010800119

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 27,117 hours, 24,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREMELY HIGH PITCH NOISE COMING FROM THE MAIN CABIN DOOR IN FLIGHT.  NOISE STOPPED AS WE STARTED THE DESCENT.  REPAIRED PASSENGER DOOR STRIKER IN 2 SPOTS ON THE AFT PORTION IAW REO601R-53-22-033.
